# SDR ASAA2015081810072

- Difficulty date: August 18, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458464
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF 947 STUB FRAME AT 21R INTERCOSTAL HAS AREAS OF CORROSION.  ACFT GROUNDED.  CORROSION FOUND OUT OF LIMITS, R & R INTERCOSTAL IAW SRM 51-40-02-0G-0, W 3, O .032, R .025, L 5, D .007.
